×

zbMATH — the first resource for mathematics

Normal families and the Nevanlinna theory. (English) Zbl 0176.02802

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, L.,Complex Analysis. New York, 1966. · Zbl 0154.31904
[2] Bureau, F., Mémoire sur les fonctions uniformes à point singulier essentiel isolé.Mem. Soc. Roy. Sci. Liège, 17 (1932), 44. · Zbl 0006.40801
[3] Chuang, C. T., Sur les fonctions holomorphes dans le cercle unité,Bull. Soc. Math. France, 68 (1940), 11–41. · Zbl 0025.04402
[4] Clunie, J., On a result of Hayman.J. London Math. Soc., 42 (1967), 389–392. · Zbl 0169.40801
[5] Coddington, E. A. & Levinson, N.,Theory of Ordinary Differential Equations. New York, 1955. · Zbl 0064.33002
[6] Edrei, A. &Fuchs, W. H. J., Bounds for the number of deficient values of certain classes of meromorphic functions.Proc. London Math. Soc. 12 (1962), 315–344. · Zbl 0103.30001
[7] Hayman, W. K., On Nevanlinna’s second fundamental theorem and extensions.Rend. Circ. Mat. Palermo (2), 2 (1953), 346–392. · Zbl 0053.04502
[8] –, Picard values of meromorphic functions and their derivatives.Ann. of Math., 70 (1959), 9–42. · Zbl 0088.28505
[9] Hayman, W. K.,Meromorphic Functions. Oxford, 1963.
[10] Hayman, W. K.,Research Problems in Function Theory. London, 1967. · Zbl 0158.06301
[11] Hiong, K., Sur les fonctions holomorphes dans le cercle-unité admettant un ensemble de valeurs déficientes.J. Math. Pures Appl., 34 (1955), 303–335. · Zbl 0065.06803
[12] Marty, F., Recherches sur la répartition des valeurs d’une fonction méromorphe.Ann. Fac. Sci. Univ. Toulouse (3), 23 (1931), 183–261. · Zbl 0004.11802
[13] Milloux, H.,Les Fonctions Méromorphes et leurs Dérivées. Paris, 1940. · JFM 66.1249.04
[14] Miranda, C., Sur un nouveau critère de normalité pour les familles des fonctions holomorphes.Bull. Soc. Math. France, 63 (1935), 185–196. · JFM 61.1155.01
[15] Montel, P.,Leçons sur les Familles Normales de Fonctions Analytiques. ... Paris, 1927. · JFM 53.0303.02
[16] Valiron, G.,Sur les Valeurs Exceptionelles des Fonctions Méromorphes et de leurs Dérivées. Paris, 1937. · Zbl 0019.41902
[17] Yang, L., Sur les valeurs quasi-exceptionelles des fonctions holomorphes.Sci. Sinica, 13 (1964), 829–885. · Zbl 0163.09301
[18] Yang, L. &Chang, K., Un nouveau critère et quelques applications.Sci. Sinica, 14 (1965), 1262.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.